I randomly had my period for 13 days in the month of September. It was extremely heavy with huge clots. I of course immediately made an appointment. The Dr prescribed me Nora-be 0.35mg tablets 28's. After taking them for almost two weeks it stopped my period by the 17th day of my period. However, I randomly got a sharp cramping pain in my stomach tonight. I go to use the bathroom and behold I have started my heavy period again. I have an appointment tomorrow to get checked for polyps and fibroids but how is it that this medicine is inconsistent. I guess I'm just frustrated of the fact that I'm completely drained and miserable.
Nora-be 0.35mg tablets 28's?
- 1 Oct 2015 by Bhernandez2014
- 1 October 2015
- nora-be, abnormal uterine bleeding, prescription, period, tablet
Added 1 Oct 2015:
Of course my main concern is "What is medically wrong with me?" But how is it that the medicine works fine for less than two weeks and then randomly I start my heavy flow? I literally was cramping for over 15 minutes and decided to go to the bathroom when the cramp started to feel worst. I would understand if it were light spotting but this is a full on heavy flow period.
- Nora-Be Information for Consumers
- Nora-Be Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nora-Be (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2011 • 3 answers
Posted 7 Nov 2011 • 1 answer
Posted 19 Feb 2014 • 1 answer
Posted 26 Jun 2014 • 1 answer
Posted 29 Jan 2015 • 2 answers